# SDR DL76L060536

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 40,643 hours, 6,309 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Rt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB DUE PRIOR TO TAKEOFF WITH RT BLEED PROVIDING AIR TO RT PACK OFF LIGHT ILLUMINATED WITH THRUST LEVER IN IDLE TO 85 PERCENT.  REPLACED PACK FLOW CONTROL VLV AND THE RT PRSOV.
